# SDR UIEA2022061300593

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH  RIGHT & FWD  LEF OVER WING EMERGENCY  EXIT DOOR  CUT OUT SILLS  MISSING  CORNER SEALS . (INSTALLED CORNER SEALS IN BOTH LEFT & RIGHT OVERWING EMERGENCY EXIT DOORS PER B767-300 AMM 20-30-01
